MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P CEMENTED STD. SIZE1

MEDACTA INTERNATIONAL SA QUADRA P FEMORAL STEMS; QUADRA-P CEMENTED STD. SIZE1
Model Number 01.12.211
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 05/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 may 2026: lot 2431367: (b)(4) items manufactured and released on 03-mar-2025.Expiration date: 2030-feb-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had primary surgery using competitor products.On (b)(6) 2026, the patient`s competitor stem was revised to a quadra-p cemented std.Size5 and a 32mm biolox delta head m.On (b)(6) 2026, the patient came in presenting pain due to a subsided stem as the result of the cement not adhering to the patient`s bone.The surgeon revised the stem to distal stem d 20mm l 140mm straight and revised the head to a same size head.The surgery as completed successfully.

Brand Name
QUADRA P FEMORAL STEMS
Common Device Name
QUADRA-P CEMENTED STD. SIZE1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25328459
Report Number3005180920-2026-00491
Device Sequence Number18593285
Product Code LZO
UDI-Device Identifier07630040732086
UDI-Public07630040732086
Combination Product (Y/N)N
PMA/510(K) Number
K192827
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.12.211
Device Lot Number2431367
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale
Patient Weight47 KG
Patient RaceWhite